# SDR 2009FA0000775

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600509
- Aircraft time: 8,530 hours, 7,013 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Reads High
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKEOFF ROLL, AIRSPEED INDICATIONS APPEARED NORMAL. AT 70KTS INDICATED F/O NOTED IAS CAPT SIDE + CAPT A/S JUMPED APPROX 30KTS TO APPROX 100KTS. WE CALLED ABORT - ABORT ON THE RUNWAY W/NO ISSUES.
